MAUDE Adverse Event Report: ZIMMER SURGICAL, INC. ZIMMER AIR DERMATOME

ZIMMER SURGICAL, INC. ZIMMER AIR DERMATOME
Catalog Number 00880100100
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This complaint is recorded by zimmer biomet under (b)(4).Review of the most recent repair record determined the motor was seized, the swivel was corroded, and the screws and bearings were worn.The motor, sleeve, swivel, screws, and bearings were replaced to resolve the reported issue.Review of the device history record identified no deviations or anomalies during manufacturing.The root cause of the reported issue is attributed to component failure as the device exhibits wear and tear from repeated use.The reported event is confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.E1 telephone number: (b)(6).G2 country: (b)(6).
 
Event or Problem Description
It was reported that the unit was sent in for preventive maintenance only and found to have a fault.There was no patient involvement.During product evaluation it was found that the motor was seized.Due diligence is complete and there is no additional information available.

Brand Name
ZIMMER AIR DERMATOME
Common Device Name
DERMATOME
Manufacturer (Section D)
ZIMMER SURGICAL, INC.
200 west ohio avenue
dover OH 44622
Manufacturer (Section G)
ZIMMER SURGICAL, INC.
200 west ohio avenue
dover OH 44622
Manufacturer Contact
jennifer rapsavage
56 e. bell drive
warsaw, IN 46582
5745260384
MDR Report Key24889451
Report Number0001526350-2026-00450
Device Sequence Number9824201
Product Code GFD
UDI-Device Identifier00889024375901
UDI-Public(01)00889024375901(11)160816(10)63415160
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number00880100100
Device Lot Number63415160
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/18/2025
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/08/2026
Initial Report FDA Received Date04/15/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/16/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown